RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 10, Pages 1908–1910 (Mi de4387)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

A mean value formula for the associated functions of the Laplace operator

V. A. Il'in, E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (260 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.958
Received: 21.05.1981

Citation: V. A. Il'in, E. I. Moiseev, “A mean value formula for the associated functions of the Laplace operator”, Differ. Uravn., 17:10 (1981), 1908–1910

Citation in format AMSBIB
\Bibitem{IliMoi81}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper A mean value formula for the associated functions of the Laplace operator
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 10
\pages 1908--1910
\mathnet{http://mi.mathnet.ru/de4387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=634887}
\zmath{https://zbmath.org/?q=an:0487.35028}


Linking options:
  • http://mi.mathnet.ru/eng/de4387
  • http://mi.mathnet.ru/eng/de/v17/i10/p1908

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Polovinkin, “K svoistvam reshenii lineinykh uravnenii v chastnykh proizvodnykh”, Vestnik ChelGU, 2010, no. 12, 59–66  mathnet
    2. I. P. Polovinkin, “Mean value theorems for linear partial differential equations”, J. Math. Sci. (N. Y.), 197:3 (2014), 399–403  mathnet  crossref  elib
  • Number of views:
    This page:63
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019